# SDR 2002UALA01897

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD 1R OUTER PANE CRACKED.   THE NR 1 RT WINDSHIELD OUTER GLASS PLY SHATTERED BECAUSE OF ARCING IN THE INTERLAYER DUE TO MOISTURE INGRESSION.  THE UPPER EDGE OF THE WINDOW ASSY. REVEALED EVIDENCE OF MOISTURE INGRESS BETWEEN THE GLASS PLIES NEAR THE UPPER ELECTRICAL WINDOW HEAT SYSTEM BUS BAR.  REMOVED AND REPLACED WINDOW ASSY. PER AMM 56-11-01-401.
